Sudafed Congestion & Headache Relief Day/Night 16 Capsules

£4.52

  • Congestion & Headache Relief
  • Active Ingredients: Paracetamol /Caffeine /Phenylephrine
  • Next Day Delivery Available

Sudafed Congestion & Headache Relief Capsules help relieve the symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains. The Day capsules can also relieve tiredness and drowsiness.

 

 

In stock

SKU: Sudafed Congestion & Headache Relief Day/Night 16 Capsules Categories: , , , , ,

Discreet Packaging

UK Based

Medication

Product Description

Buy Sudafed Congestion Headache Relief Day & Night Capsules Online

My Pharmacy is the best place to Buy Sudafed Congestion Headache Relief Day & Night Capsules Online. To Buy Sudafed Congestion Headache Relief Day & Night Capsules UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Sudafed Congestion Headache Relief Day & Night Capsules UK Next Day Delivery

Through My Pharmacy you can Buy Sudafed Congestion Headache Relief Day & Night Capsules Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Sudafed Day And Night Capsules Dosage

Recommended Sudafed Day And Night Capsules Dosage for Adults & Adolescents aged 16 years and over:

Day Time: 2 red / yellow Day Capsules every 4 – 6 hours, up to 3 times a day.

Night Time: 2 dark blue / light blue Night Capsules to be taken at night.

  • Intended for oral use only.
  • The capsules should be swallowed whole with water. Do not chew.
  • Do not take more medicine than the label tells you to.

If you take more than the recommended Sudafed Day And Night Capsules Dosage than you should, stop treatment immediately and contact your doctor, even when experiencing no side effects and feel well.

Sudafed Mucus Relief Day And Night Capsules

Sudafed Mucus Relief Day and Night Capsules are a different medication compared to the one you are currently viewing. This medication is intended for the relief of symptoms associated with colds and flu, including stuffy nose, headache, fever, sore throat, aches and pains.

The day capsules are used to relieve tiredness and drowsiness, whilst the night capsules contain paracetamol, caffeine and phenylephrine to help relieve pain and swelling in the passages of the nose. Caffeine increases the pain relief effect provided from paracetamol.

If you’re unsure whether to use Sudafed Day And Night Congestion Capsules or Sudafed Mucus Relief Day and Night Capsules, speak to your doctor or pharmacist.

Sudafed Day & Night Capsules

Sudafed Day & Night Capsules contain the ingredient called Phenylephrine. This is typically used in other medications to provide temporary relief from a stuffy nose, sinus, and ear symptoms caused by the common cold, flu, allergies, or other breathing illnesses.

Phenylephrine is considered the weaker ingredient when compared to similar ingredients such as pseudoephedrine. Studies from 2006 and 2009 concluded that Phenylephrine was less effective than pseudoephedrine at treating nasal congestion.

Sudafed Day & Night Capsules can be purchased over the counter, whereas the Sudafed equivalents containing pseudoephedrine will require identification.

Sudafed Day And Night Capsules

By combining paracetamol and caffeine, Sudafed Day and Night Capsules provide a stronger pain relief remedy, or so they claim.

The extent at which caffeine provides an improvement to the analgesic effects of paracetamol is uncertain and may not be clinically meaningful. Published public trails combining the two, assessing the effect of combining them, were generally poor quality and had conflicting results.

Your doctor may be able to provide further insight in the difference between painkillers that contain caffeine and those that don’t. If you need the extra painkilling effect, your condition may need a prescription only medication rather than an over-the-counter medication such as Sudafed Day and Night Capsules.

Sudafed Day And Night Congestion Capsules

Sudafed Day and Night Congestion Capsules are suitable for most people but a few should not use it. If you are in any doubt, talk to your doctor or pharmacist before using them.

Do not use this medication if you:

  • Have ever had a bad reaction to any of the ingredients listed in the patient information leaflet or on the back of the packaging.
  • Have severe heart disease or cardiovascular disorders.
  • Currently have high blood pressure.
  • Have been diagnosed with an overactive thyroid gland.
  • Have a history of stomach ulcers.
  • Are currently taking, or have taken in the last two weeks drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).

If any of these apply to you, seek advice from your doctor or pharmacy without using Sudafed Day and Night Congestion Capsules.

Sudafed Congestion & Headache Relief Day & Night Capsules

Sudafed Congestion & Headache Relief Day & Night Capsules are used for the relief of symptoms associated with colds and flu, including stuffy nose, headache, fever, sore throat, aches and pains.

The day capsules can also relieve tiredness and drowsiness.

The night capsules contain paracetamol, an analgesic and antipyretic which helps to relieve pain and fever and phenylephrine hydrochloride, which is a decongestant to reduce swelling in the passages of the nose to help you breathe more easily.

The day capsules contain paracetamol and phenylephrine hydrochloride (as above) but also contain caffeine, which provides relief from fatigue associated with colds and flu. Caffeine can also increase the pain relief effect from paracetamol.

Sudafed Congestion & Headache Relief Day & Night Capsules is for use in adults, the elderly and children aged 16 years and over.

Sudafed Congestion And Headache Relief Day And Night Capsules

Sudafed Congestion and Headache Relief Day and Night Capsules can have side effects, like all medicines, although these don’t affect everyone and are usually mild. If you experience any of these Sudafed Congestion and Headache Relief Day and Night Capsules side effects and they continue to get worse, immediately stop using this medication and seek medical help.

Stop using this medication if you experience any of the following and speak to your doctor:

  • Allergic reactions such as skin rash.
  • Raised blood pressure with headache, vomiting and palpitations.
  • An increase or decrease in heart rate.
  • More prone to bleeding, bruising, fever and infections, such as sore throat and ulcers, due to change in the blood.

Other side effects:

  • Nausea.
  • Difficulty sleeping.
  • Tingling and coolness of the skin.
  • Very rare cases of skin reactions have been reported.

Sudafed Congestion Headache Day Night Capsules

Sudafed Congestion Headache Day Night Capsules are intended as a relief medicine and not a direct remedy. To get better from a cold, there are other measures you can take to help recover faster, including:

  • Rest and sleep.
  • Keeping warm.
  • Drinking plenty of water and keeping hydrated.
  • Soothe a sore throat by gargling salt water.

Be careful and do not use Sudafed Congestion Headache Day Night Capsules if you have already taken painkillers such as paracetamol or ibuprofen. This medication also contains paracetamol, so taking more will exceed the recommended dose.

Sudafed Day And Night Capsules Ingredients

Each packet of Sudafed Congestion Headache Day Night Capsules contains the same amount of ingredients. All of the Sudafed Day And Night Capsules Ingredients can be found on the back of the packet and patient information leaflet online.

The active Sudafed Day And Night Capsules Ingredients are:

(Day Capsule): Paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg per capsule.

(Night Capsule): Paracetamol 500 mg and phenylephrine hydrochloride 6.1 mg per capsule.

Other Sudafed Day And Night Capsules Ingredients:

(Day Capsule): Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc.

(Night Capsule): Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc.

If you are allergic to one or more of the Sudafed Day And Night Capsules Ingredients, you must not use this medication.

Sudafed Day Night Capsules Dosage

The recommended Sudafed Day Night Dosage is only for adults, the elderly and children aged 16 years and over. This medication should not be given to children under the age of 16 years old.

  • Leave at least 4 to 6 hours between each Sudafed Day Night Capsules Dosage.
  • Do not take more than 6 Day Capsules and 2 Night Capsules (4 doses) in a 24 hour period.
  • Do not take a Sudafed Day Night Capsules Dosage for more than three days, unless advised by a doctor.
  • If symptoms continue to persist even after rest and using this medication, talk to a doctor.
  • The Day Capsule should not be taken at night as it contains caffeine, and may result in disrupted sleep.

Sudafed Mucus Relief Day Night Capsules

Sudafed Mucus Relief Day Night Capsules are an alternative medicine if you’re struggling with mucus or catarrh build up. It usually affects the back of the nose, the throat or sinuses. This often causes the feeling of congestion, and sometimes pain.

Known as a decongestant, Sudafed Mucus Relief Day Night Capsules provide adequate relief and can be purchased over the counter, along with other remedies such as antihistamines or steroid nasal sprays.

Sudafed Mucus Relief Day Night Capsules Ingredients

Sudafed Mucus Relief Day Night Capsules Ingredients are the exact same as Sudafed Congestion Headache Relief Day & Night capsules. Don’t take both of them at the same time as you will more than likely exceed the recommended dose.

If you have any questions regarding why both Sudafed Mucus relief Day Night Capsules Ingredients are the same as Sudafed Headache Congestion Capsules, speak to a doctor or pharmacist.

Sudafed Day Night Headache Tablets

Sudafed Day Night Headache Tablets don’t exist currently. If you’re looking for a tablet alternative rather than a capsule treatment, My Pharmacy has a whole range of different congestion tablets available for sale.

You may want to consider these medications as Sudafed Day Night Headache Tablets alternatives:

Side Effects

Sudafed Congestion & Headache Relief Day & Night
Capsules can have side-effects, like all medicines, although
these don’t affect everyone and are usually mild.
If you experience any of the following, stop using
the medicine and talk to your doctor:
■ Allergic reactions such as skin rash.
■ Raised blood pressure with headache, vomiting and
palpitations.
■ An increase or decrease in heart rate■ You may become more prone to bleeding, bruising, fever and infections, such as sore throat and ulcers,
due to changes in your blood. Other effects which may occur include: ■ Nausea.
■ Difficulty sleeping.
■ Tingling and coolness of the skin.
Very rare cases of serious skin reactions have been reported.

Further Information